Turn on thread page Beta

Another weight thread :) watch

Announcements
    • Thread Starter
    Offline

    11
    ReputationRep:
    hiya i have been on the pill for few months now and i have noiced a big increase in my appetite. over the past couple of weeks i have put on over half a stone i find it very hard to say no to food, any ideas how to say no or keep my mind off it please? :confused:
    Offline

    1
    ReputationRep:
    See your doctor about this. You might be able to switch to a different pill, or your doctor will be able to advise you about the best way to curb your appetite.

    Drinking lots of water always helps, and try eating foods that are going to fill you up for longer, such as cereal and bananas. Try eating smaller meals, 4-6 times a day. Basically eat when you are hungry, but don't eat very much, eat it slowly, and keep asking yourself whether you are full yet. The brain takes 20 minutes to register the fact that you have eaten, so if you don't stop eating until you feel full, you have overeaten.
    Offline

    1
    ReputationRep:
    I know how you feel. It's so depressing. I put on loads of weight when I started the pill and I noticed my appetite increased, even though my need for food didn't (I was eating for the sake of it, not because I was hungry). I would go and see you doctor about it, like suggested. There's a pill called Yasmin, which I started this week, which it is claimed doesn't make you put on weight like other pills. I have noticed that I've lost a bit of weight since starting on it. But that could be the fact that I had mumps too. Lol.
 
 
 
Poll
Brexit: Given the chance now, would you vote leave or remain?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.